# SDR SWAA060583

- Difficulty date: February 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 1,139 hours, 636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Part serial: BNG7467
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  R&R SLIDE PER MM.
